MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR MOSAIC; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR MOSAIC; MESH, SURGICAL, POLYMERIC
Model Number 31128
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation into this event.
 
Event or Problem Description
The surgeon had completed the implantation of the mesh and he noticed the mesh coating on his gloves.There was no damage noted to the mesh when removing it from the packaging.Staff reported that approximately half of the coating came off but it was in patches and not in localized areas.
 
Additional Manufacturer Narrative
All in-process specifications and release criteria were met, including pre-and-post-sterile seal strength testing on the packaging, fourier-transform infrared spectroscopy and coating density testing on the cured coated c-qur mosaic panel, and visual inspection of the coating of the cut sample.Ball burst, suture retention (course and wale directions), and ftir testing were conducted on the polypropylene mesh material at incoming and all acceptance criteria was also met.Clinical evaluation: c-qur mosaic mesh is a sterile, knitted polypropylene monofilament mesh material with a non-continuous coating derived from biological oil composed of fatty acids, lipids and glycerides (bao bioabsorbable oil coating).This product is intended for use in soft tissue deficiencies including hernia repair, chest wall reconstruction, traumatic or surgical wounds and other fascial surgical intervention procedures requiring reinforcement with a supportive material.The bao coating is absorbable by the body.If in the event the coating does flake or come off during a procedure it would cause no harm to the patient, the mesh would then become the equivalent of bare mesh.The instructions for use state under adverse reaction, that complications may occur with the use of any surgical mesh include, but are not limited to, mechanical disruption of the tissue and/or mesh material, possible adhesions when placed in direct contact with the viscera (intestines) and organs.

Brand Name
C-QUR MOSAIC
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
merrimack NH 03054
MDR Report Key6431407
Report Number3011175548-2017-00010
Device Sequence Number916446
Product Code FTL
UDI-Device Identifier00650862311280
UDI-Public00650862311280
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K121070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/24/2018
Device Model Number31128
Device Catalogue Number31128
Device Lot Number401722
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/21/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date04/10/2017
04/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight76